# SDR DL77L091860

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232LR
- Aircraft serial: 30440
- Aircraft time: 2,693 hours, 238 cycles
- Engine: Ge GE90110B1
- Engine time: 2,755 hours, 243 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 2165M22P01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FLT CREW REPORTED A FUEL IMBALANCE DURING FLIGHT.  MTC NOTICED FUEL LEAKAGE FROM NR 1 ENG.  FOUND THE VSV MUSCLE SUPPLY LINE CRACKED IN THE FLEXIBLE PORTION ON THE RT UPPER AREA WHERE IT PLUGS INTO THE RT 2.5 BLEED VLV.  REMOVED LINE AWAITING SAME FROM ATL.  INSTALLED REPLACEMENT LINE, NEED ENG RUN FOR LEAK CHECK.  PERFORMED TEST 5 ENGINE IDLE LEAK CHECK AND TEST 14 FUEL ACTUATOR TEST - ALL TEST PASSED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
